# SDR UPS07848873

- Difficulty date: January 4, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 1766 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT PRESSURE BULKHEAD CRACKED AT STA 1766 LBL25.  CUT OUT DAMAGE, FABRICATED AND INSTALLED 1 FILLER AND 2 DOUBLERS IAW SRM 53-2-5 FIG 14A.
